First-order regularized continuous methods for mixed variational inequalities
I.P. Ryazantseva1
Annotation | First-order regularized continuous and operator methods by operator and by functional are constructed for mixed variational inequalities in Hilbert space with monotone operator and property convex functional. Sufficient conditions of convergence to normal solution of initial problem are obtained. |
---|---|
Keywords | mixed variational inequality, continuous method, monotone operator, convex functional. |
1Professor of Applid Mathematics Chair, Nizhnii Novgorod State Tehnical University after R.A. Alekseev, Nizhnii Novgorod; lryazantseva@applmath.ru
Citation: I.P. Ryazantseva, "[First-order regularized continuous methods for mixed variational inequalities]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,14:1 (2012) 36–44 (In Russian)